# SDR 2017FA0000632

- Difficulty date: October 25, 2017
- Submitted: December 12, 2017
- Operation: General aviation
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 4948
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219320000
- Condition: Corroded
- Location: Frame 68
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON AFT CABIN AREA FLOORBEAM Y765 BTW FR 68.  THE EXTENT OF THE DAMAGE IS 2 INCHES LENGTH X 1 INCH WIDTH MATERIAL REMOVED .035 INCHES.  THE FLOORBEAM WAS R & R IAW A320 SRM 51-42-11
